# SDR AALA202502263696

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 66,735 hours, 27,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY LIGHT IN SEAT 29C LOOSE AND FALLS OUT OF HOLDER. RESECURED FLOOR EMERGENCY LIGHT ON TO HOLDER IN SEAT 29C.
